MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Model Number 20895-00
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, it was reported that the laser pilot light was visible from the base of the depth stop and locking interface prior to inserting the probe into the patient.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser." section 8.6.2: "warning: the three ldp connector lines must never be bent, kinked or crushed.This also applies to the laser fiber and all other lines within the connector module cable bundle.Damaged lines may result in ldp operation failure or may reduce laser energy delivered to the target tissue.Damaged portions of laser fiber lines may interrupt heating and may result in equipment damage or injury to the user or patient." no harm was observed in this event, and the event description provided by the clinical specialist indicates that the warnings were heeded upon identification of damaged laser delivery probe (ldp) laser line.Therefore, these risk mitigations remain effective.

Brand Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer (Section G)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
jordon honeck
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key15471453
Report Number3009970070-2022-00029
Device Sequence Number11471162
Product Code GEX
UDI-Device Identifier00816589021011
UDI-Public00816589021011
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model Number20895-00
Device Catalogue NumberFFS002-01
Device Lot Number12143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown